# SDR SWIA202265528

- Difficulty date: March 9, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT FS333, STGR 22L HAS ELONGATED HOLES.     (C-CHECK RO 4/25/2022)    REMOVED AND INSTALLED NEW STRINGER SPLICE AT FS333, STGR 22L. REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND DWG: SH670-32420 REV E. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
